American Journal of Mathematics

Print: Not available
On campus online: ProQuest Full text coverage: Feb 2003 (Volume 125, Issue 1) - current, some exceptions, delayed 1 year(s)

Website: The oldest mathematics journal in the Western Hemisphere in continuous publication, the American Journal of Mathematics ranks as one of the most respected and celebrated journals in its field. Published since 1878, the Journal has earned its reputation by presenting pioneering mathematical papers. It does not specialize, but instead publishes articles of broad appeal covering the major areas of contemporary mathematics. The American Journal of Mathematics is used as a basic reference work in academic libraries, both in the United States and abroad. [Description provided by the publisher]

No comments: